# SDR UIEA2021081601813

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- System (JASC): 2612 · Fire Detection
- Part: Control Card
- Part number: 644501
- Part serial: 2133
- Condition: Faulted
- Location: Lt Eng Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 2( TRANS TO MDDR 151988 CAT "C" DUE DATE 26AUG21 IAW MEL # 26-11-01-01. MCC NOTIFIED. T.I: TJ @ 1530Z.  /  LP 1476270 ITEM M3: REMOVED & REPLACED LFT ENG #2 LOOP CONTROL CARD (FIRE) IAW AMM 26-10-01. OPS TEST GOOD. THIS CLEARS DMI 151988. PLACARDS REMOVED. CD 0052Z )
